Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  465.05058
Autor:  Erdös, Paul; Faudree, Ralph J.; Rousseau, C.C.; Schelp, R.H.
Title:  Graphs with certain families of spanning trees. (In English)
Source:  J. Comb. Theory, Ser. B 32, 162-170 (1982).
Review:  In this paper, sufficient conditions are given in terms of \delta(G) and \Delta(T), for a graph G with n vertices to contain a tree T with n vertices. One of these sufficient conditions is used to calculate some of the Ramsey numbers for the pair tree-star. Also necessary conditions are given, in terms of \delta(G), for a graph G with n vertices to contain all trees with n vertices.
Classif.:  * 05C75 Structural characterization of types of graphs
                   05C05 Trees
                   05C55 Generalized Ramsey theory
Keywords:  Ramsey numbers

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page